# SDR UPS08652669

- Difficulty date: July 2, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- Aircraft time: 33,591 hours, 11,125 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146T5651U5
- Condition: Cracked
- Location: Bs 1581
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF BULK CARGO COMPT STA 1581 LBL 75 MAIN DECK FLOOR SUPPORT ATTACH SPLICE DAMAGED. (CRACK LENGTH 1" APPROX) AFT OF BULK CARGO COMPT BS 1581 LBL 75 FLOOR SUPPORT ATTACHMENT  SPLICE REPLACED AND INSTALLED IAW SRM 51-10-02 AND 51-40-02 AT MAIN DECK AREA.
